Alert archive / Alabama / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 82, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Jul 9, 2016, 4:16 PM CDT for Tuscaloosa County, Alabama. It was in force for 19 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 9, 2016, 4:16 PM CDT (21:16 UTC)
- Expired
- Jul 9, 2016, 4:35 PM CDT
- In force
- 19 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Tuscaloosa County, AL
The radar
The Birmingham radar (KBMX), 65 km from the middle of the area, began a volume at 21:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 9, 4:25 PM CDT | TSTM WND DMG | 3 Nnw Bankhead Lock And, AL | TREES AND POWER LINES DOWN AT YELLOW CREEK CAMPGROUND. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 9.3 hours before the alert went out and 64 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1321 J/kg
- Mixed-layer CIN
- -83 J/kg
- Mixed-layer LCL
- 1176 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 13 m²/s²
- 0-3 km storm-relative helicity
- -6 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
341
WUUS54 KBMX 092116
SVRBMX
ALC125-092145-
/O.NEW.KBMX.SV.W.0082.160709T2116Z-160709T2145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
416 PM CDT SAT JUL 9 2016
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTH CENTRAL TUSCALOOSA COUNTY IN WEST CENTRAL ALABAMA...
* UNTIL 445 PM CDT
* AT 416 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES
NORTHWEST OF BANKHEAD LOCK AND DAM...OR 20 MILES NORTH OF
HOLT...AND IS NEARLY STATIONARY.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
BANKHEAD LOCK AND DAM...WILEY...WINDHAM SPRINGS AND WHITSON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
&&
LAT...LON 3360 8754 3360 8737 3359 8737 3359 8732
3352 8732 3351 8729 3349 8728 3348 8730
3349 8730 3349 8733 3347 8734 3345 8733
3346 8732 3344 8731 3344 8729 3342 8727
3342 8735 3340 8758
TIME...MOT...LOC 2116Z 355DEG 3KT 3354 8744
HAIL...1.00IN
WIND...60MPH
$$1 follow-up statement
239
WWUS54 KBMX 092135
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
435 PM CDT SAT JUL 9 2016
ALC125-092144-
/O.CAN.KBMX.SV.W.0082.000000T0000Z-160709T2145Z/
TUSCALOOSA AL-
435 PM CDT SAT JUL 9 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL TUSCALOOSA
COUNTY IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE...THE WARNING HAS BEEN CANCELLED. HOWEVER GUSTY WINDS AND
HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM AS WELL AS
FREQUENT LIGHTNING.
LAT...LON 3360 8754 3360 8737 3359 8737 3359 8732
3352 8732 3351 8729 3349 8728 3348 8730
3349 8730 3349 8733 3347 8734 3345 8733
3346 8732 3344 8731 3344 8729 3342 8727
3342 8735 3340 8758
TIME...MOT...LOC 2132Z 355DEG 3KT 3352 8744
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 9, 3:33 PM CDT, 43 minutes earlier.
Area forecast discussion, Jul 9, 3:33 PM CDT, 43 minutes before
Area Forecast Discussion National Weather Service Birmingham AL 333 PM CDT SAT JUL 9 2016 .DISCUSSION... Expect thunderstorms to weaken considerably after sunset with isolated showers after 10 pm tonight. A short wave trof axis near the Alabama and Tennessee state line will shift slowly southward overnight and stall out near the I-59 corridor on Sunday. The trof axis will provide a focus for scattered to numerous convection Sunday afternoon, mainly along and south of I-20. The trof axis will weaken by Monday with a west to southwest upper flow persisting through Wednesday. A pocket a deeper moisture will reside along the upper trof axis and allow for storms to develop, mainly in the afternoons, with better rain chances across the northern counties. Towards the end of the work week, a short wave trof will push off the Atlantic coast and the upper flow will become northwest over Alabama. This pattern could bring some organized systems into Alabama, but not enough confidence to go anything higher than 30-40 percent. Temperatures will finally cool off on Sunday, enough to keep highs below 90 degrees across the northern counties, and lower 90s forecast across the south. This should keep us below heat advisory criteria for a few days. Heat indices will creep up close to 105 degrees again by Wednesday and into Friday, mainly across the southern counties. 58/rose && .AVIATION... 18Z TAF Discussion. Scattered to numerous showers and storms will continue this afternoon. Added a TEMPO for TSRA at MGM/TOI/TCL where the greatest near-term chances of TSRA are, with VCTS elsewhere. Storms will be capable of gusty winds. Storms will diminish overnight. Some fog may be possible tonight depending on where the heaviest rainfall is. This will be re-evaluated in the next TAF issuance. 32/Davis && .FIRE WEATHER... Afternoon temperatures will finally cool back to normal readings Sunday and Monday as a short wave trof settles over the area. Rain chances will be fairly high on Sunday and Monday, but decrease after Monday as the upper ridge builds back into the area. No fire weather concerns at this time. && .PRELIMINARY POINT TEMPS/POPS... Gadsden 73 87 70 89 71 / 20 50 30 50 30 Anniston 72 89 71 89 71 / 20 50 30 50 30 Birmingham 76 88 75 90 75 / 20 50 30 50 30 Tuscaloosa 74 89 72 91 73 / 30 50 30 50 30 Calera 73 88 72 90 72 / 30 60 30 50 30 Auburn 74 92 73 90 73 / 30 60 30 40 20 Montgomery 75 92 74 92 74 / 30 60 30 40 20 Troy 74 92 72 92 73 / 30 60 30 40 20 && .BMX WATCHES/WARNINGS/ADVISORIES... Heat Advisory until 9 PM CDT this evening For the following counties: Autauga...Barbour...Bibb...Bullock...Calhoun... Chilton...Clay...Coosa...Dallas...Elmore...Greene...Hale... Jefferson...Lee...Lowndes...Macon...Marengo...Montgomery... Perry...Pickens...Pike...Russell...Shelby...St. Clair...Sumter... Talladega...Tallapoosa...Tuscaloosa. &&
Hazardous weather outlook, Jul 9, 10:07 AM CDT, 6 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 1007 AM CDT SAT JUL 9 2016 ALZ011>015-017>050-101815- MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-CHEROKEE- CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-TALLADEGA- CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-COOSA-TALLAPOOSA- CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON- BULLOCK-LEE-RUSSELL-PIKE-BARBOUR- 1007 AM CDT SAT JUL 9 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...OUTLOOK THROUGH TONIGHT. HEAT INDEX VALUES OVER 105 DEGREES ARE EXPECTED TODAY FOR A LARGE PORTION OF CENTRAL ALABAMA. A HEAT ADVISORY IS IN EFFECT FROM NOON TO 9 THIS EVENING FOR THE AFFECTED AREAS. ISOLATED SEVERE STORMS ARE POSSIBLE TODAY ACROSS ALL OF CENTRAL ALABAMA. THE MAIN THREAT WILL BE DAMAGING WIND GUSTS UP TO 60 MPH. THE THREAT FOR SEVERE STORMS WILL DIMINISH THIS EVENING WITH THE LOSS OF DAYTIME HEATING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jul 9, 3:43 PM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 343 PM CDT SAT JUL 9 2016 ALZ029-092115- RANDOLPH AL- 343 PM CDT SAT JUL 9 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN RANDOLPH COUNTY UNTIL 415 PM CDT... AT 342 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER CRYSTAL LAKE...OR NEAR ROANOKE...MOVING EAST AT 30 MPH. PEA SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... ROANOKE...WEDOWEE...MALONE...CRYSTAL LAKE...PARAN...TENNANT... ROCK MILLS...R.L. HARRIS DAM...BIG SPRINGS...NAPOLEON...DICKERT... ROCK STAND AND ROANOKE MUNICIPAL AIRPORT. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 3311 8554 3327 8565 3338 8528 3311 8523 TIME...MOT...LOC 2042Z 251DEG 26KT 3321 8543 32/DAVIS
Local storm report, Jul 9, 3:47 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BIRMINGHAM AL
347 PM CDT SAT JUL 09 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0234 PM TSTM WND GST 5 WSW GADSDEN 33.97N 86.09W
07/09/2016 M59.00 MPH ETOWAH AL EMERGENCY MNGR
GADSDEN ASOS REPORTS TSTM WIND GUST AT 51KTS AND 42KTS
SUSTAINED
&&
CBAIRDSpecial weather statement, Jul 9, 3:48 PM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
348 PM CDT SAT JUL 9 2016
ALZ025>027-092130-
TALLADEGA AL-ST. CLAIR AL-SHELBY AL-
348 PM CDT SAT JUL 9 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL ST. CLAIR...
NORTHEASTERN SHELBY AND TALLADEGA COUNTIES UNTIL 430 PM CDT...
AT 348 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM NEAR COLUMBIANA TO NEAR SYLACAUGA. MOVEMENT WAS
NORTHEAST AT 30 MPH.
PEA SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
TALLADEGA...SYLACAUGA...PELL CITY...CHELSEA...CHILDERSBURG...
WILSONVILLE...LINCOLN...VINCENT...HARPERSVILLE...MUNFORD...
WESTOVER...WALDO...LOGAN MARTIN LAKE...SYCAMORE...
ALPINE BAY RESORT...LOGAN MARTIN DAM...COOSA ISLAND...ALPINE...
WINTERBORO AND CHANDLER SPRINGS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3350 8590 3346 8590 3345 8592 3340 8592
3340 8594 3338 8594 3338 8598 3330 8598
3329 8612 3319 8612 3320 8617 3311 8618
3325 8669 3361 8635 3350 8587
TIME...MOT...LOC 2048Z 234DEG 27KT 3325 8659 3317 8619
32/DAVISSpecial weather statement, Jul 9, 3:49 PM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
349 PM CDT SAT JUL 9 2016
ALZ013-092130-
FAYETTE AL-
349 PM CDT SAT JUL 9 2016
...SIGNIFICANT WEATHER ADVISORY FOR FAYETTE COUNTY UNTIL 430 PM
CDT...
AT 349 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
BANKSTON...OR NEAR FAYETTE...MOVING NORTHEAST AT 30 MPH.
PEA SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
FAYETTE...BERRY...BELK...BANKSTON...BOLEY SPRINGS...
FOWLERS CROSSROADS...RICHARD ARTHUR FIELD...
FAYETTE COUNTY PUBLIC LAKE...
STONE WALL AND BEVILL STATE COLLEGE FAYETTE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3387 8762 3387 8753 3369 8753 3369 8742
3365 8742 3360 8750 3361 8763 3358 8763
3358 8767 3352 8767 3352 8782 3366 8794
TIME...MOT...LOC 2049Z 234DEG 27KT 3365 8773
32/DAVISSpecial weather statement, Jul 9, 3:52 PM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
352 PM CDT SAT JUL 9 2016
ALZ024-092130-
JEFFERSON AL-
352 PM CDT SAT JUL 9 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL JEFFERSON COUNTY
UNTIL 430 PM CDT...
AT 352 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
SOUTHWESTERN BIRMINGHAM. THIS STORM WAS NEARLY STATIONARY.
PEA SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
BIRMINGHAM...HOOVER...VESTAVIA HILLS...BESSEMER...HOMEWOOD...
MOUNTAIN BROOK...HUEYTOWN...FAIRFIELD...PLEASANT GROVE...MIDFIELD...
BRIGHTON...LIPSCOMB...B.J.C.C....ROSS BRIDGE...REGIONS FIELD...
BLUFF PARK...LEGION FIELD...HOOVER METROPOLITAN STADIUM...
ENSLEY AND PATTON CREEK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3350 8670 3337 8682 3336 8682 3336 8683
3334 8683 3333 8684 3333 8688 3332 8690
3331 8690 3331 8691 3342 8703 3357 8691
TIME...MOT...LOC 2052Z 303DEG 1KT 3346 8690
32/DAVISSpecial weather statement, Jul 9, 3:55 PM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
355 PM CDT SAT JUL 9 2016
ALZ037-038-047-092145-
CHAMBERS AL-TALLAPOOSA AL-LEE AL-
355 PM CDT SAT JUL 9 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN LEE...SOUTHWESTERN
CHAMBERS AND EASTERN TALLAPOOSA COUNTIES UNTIL 445 PM CDT...
AT 355 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR STILL WATERS RESORT...OR 9 MILES SOUTH OF DADEVILLE...MOVING
SOUTHEAST AT 20 MPH.
PEA SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
DADEVILLE...CAMP HILL...NOTASULGA...JACKSONS' GAP...WAVERLY...
MARTIN DAM...RIDGE GROVE...STILL WATERS RESORT...LIBERTY CITY...
EASTERN LAKE MARTIN...LOACHAPOKA...BLUE CREEK MARINA...EAGLE CREEK...
SUSANNAH CROSSING...ROXANA...MAXWELL GUNTER RECREATION AREA...
REELTOWN AND YATES RESERVOIR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3253 8556 3254 8560 3257 8566 3258 8566
3258 8569 3260 8571 3258 8572 3258 8580
3252 8580 3268 8591 3274 8588 3275 8588
3275 8590 3301 8571 3297 8556 3253 8555
TIME...MOT...LOC 2055Z 331DEG 17KT 3269 8580
32/DAVISThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 9, 4:16 AM CDT | Heat Advisory | BMX | Autauga, Barbour, Bibb, Bullock, Calhoun, Chilton and 22 more | 15 hr |
| Jul 9, 11:06 AM CDT | Special Weather Statement | BMX | Cherokee | 24 min |
| Jul 9, 11:32 AM CDT | Special Weather Statement | BMX | Chambers | 43 min |
| Jul 9, 12:00 PM CDT | Special Weather Statement | BMX | Dallas | 30 min |
| Jul 9, 12:14 PM CDT | Special Weather Statement | BMX | Cherokee, Etowah | 46 min |
| Jul 9, 12:22 PM CDT | Special Weather Statement | BMX | Marengo | 53 min |
| Jul 9, 12:28 PM CDT | Special Weather Statement | BMX | Lee | 47 min |
| Jul 9, 12:29 PM CDT | Special Weather Statement | BMX | Pike | 46 min |
| Jul 9, 12:42 PM CDT | Special Weather Statement | BMX | Greene | 33 min |
| Jul 9, 12:47 PM CDT | Special Weather Statement | BMX | Lee | 28 min |
| Jul 9, 12:57 PM CDT | Special Weather Statement | BMX | Cherokee | 48 min |
| Jul 9, 1:06 PM CDT | Severe Thunderstorm Warning | BMX | Tuscaloosa | 24 min |
| Jul 9, 1:13 PM CDT | Special Weather Statement | BMX | Pike | 47 min |
| Jul 9, 1:19 PM CDT | Severe Thunderstorm Warning | BMX | Lee, Russell | 41 min |
| Jul 9, 1:23 PM CDT | Special Weather Statement | BMX | Autauga | 37 min |
| Jul 9, 1:33 PM CDT | Severe Thunderstorm Warning | BMX | Autauga | 42 min |
| Jul 9, 1:36 PM CDT | Special Weather Statement | BMX | Hale, Perry | 39 min |
| Jul 9, 1:42 PM CDT | Special Weather Statement | BMX | Pickens | 48 min |
| Jul 9, 1:50 PM CDT | Severe Thunderstorm Warning | BMX | Greene, Pickens, Sumter | 25 min |
| Jul 9, 1:54 PM CDT | Special Weather Statement | BMX | Chilton | 51 min |
| Jul 9, 1:57 PM CDT | Special Weather Statement | BMX | Etowah | 33 min |
| Jul 9, 1:58 PM CDT | Special Weather Statement | BMX | Autauga | 32 min |
| Jul 9, 2:05 PM CDT | Special Weather Statement | BMX | Bullock | 25 min |
| Jul 9, 2:16 PM CDT | Special Weather Statement | BMX | Pickens | 44 min |
| Jul 9, 2:19 PM CDT | Special Weather Statement | BMX | Coosa | 41 min |
| Jul 9, 2:22 PM CDT | Special Weather Statement | BMX | Bibb | 38 min |
| Jul 9, 2:25 PM CDT | Special Weather Statement | BMX | Chilton | 50 min |
| Jul 9, 2:30 PM CDT | Special Weather Statement | BMX | Montgomery | 30 min |
| Jul 9, 2:32 PM CDT | Special Weather Statement | BMX | Tallapoosa | 43 min |
| Jul 9, 2:36 PM CDT | Severe Thunderstorm Warning | BMX | Lowndes, Montgomery | 24 min |
| Jul 9, 2:42 PM CDT | Special Weather Statement | BMX | Russell | 33 min |
| Jul 9, 2:48 PM CDT | Severe Thunderstorm Warning | BMX | Chambers, Tallapoosa | 27 min |
| Jul 9, 2:50 PM CDT | Special Weather Statement | BMX | Chilton | 40 min |
| Jul 9, 3:04 PM CDT | Special Weather Statement | BMX | Walker | 26 min |
| Jul 9, 3:14 PM CDT | Special Weather Statement | BMX | Bullock, Montgomery | 46 min |
| Jul 9, 3:17 PM CDT | Special Weather Statement | BMX | Walker | 28 min |
| Jul 9, 3:22 PM CDT | Special Weather Statement | BMX | Tallapoosa | 23 min |
| Jul 9, 3:27 PM CDT | Special Weather Statement | BMX | St. Clair | 33 min |
| Jul 9, 3:29 PM CDT | Special Weather Statement | BMX | Jefferson | 31 min |
| Jul 9, 3:32 PM CDT | Special Weather Statement | BMX | Shelby | 28 min |
| Jul 9, 3:38 PM CDT | Special Weather Statement | BMX | Blount | 37 min |
| Jul 9, 3:43 PM CDT | Special Weather Statement | BMX | Randolph | 32 min |
| Jul 9, 3:48 PM CDT | Special Weather Statement | BMX | Shelby, Talladega | 42 min |
| Jul 9, 3:49 PM CDT | Special Weather Statement | BMX | Fayette | 41 min |
| Jul 9, 3:52 PM CDT | Special Weather Statement | BMX | Jefferson | 38 min |
| Jul 9, 3:55 PM CDT | Special Weather Statement | BMX | Tallapoosa | 50 min |
| Jul 9, 4:28 PM CDT | Special Weather Statement | BMX | Jefferson | 32 min |
| Jul 9, 4:32 PM CDT | Special Weather Statement | BMX | Fayette, Lamar | 28 min |
| Jul 9, 4:58 PM CDT | Special Weather Statement | BMX | Walker | 32 min |
| Jul 9, 5:02 PM CDT | Special Weather Statement | BMX | Fayette, Lamar | 28 min |
| Jul 9, 6:02 PM CDT | Areal Flood Advisory | BMX | Walker | 58 min |
| Jul 9, 6:59 PM CDT | Areal Flood Advisory | BMX | Walker | 61 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.